MathSciNet Relay Station
MathSciNet bibliographic data
MR1970493 (2004c:45015) 45K05 (35A05 35B30 35B40 45M05 80A22)
Sprekels, Jürgen; Zheng, Songmu Global existence and asymptotic behaviour for a nonlocal phase-field model for non-isothermal phase transitions. J. Math. Anal. Appl. 279 (2003), no. 1, 97–110.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement